# SDR UPS08851891

- Difficulty date: February 27, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615530228
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A/C COMPT STA 8 FWD BULKHEAD RT SIDE LONGERON HAS ELONGATED HOLE.  REPAIRED STA 8 FWD BULKHEAD RT SIDE LONGERON ELONGATED HOLE IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-2 AND SRM 51-1-14.
